# SDR MASA200700858

- Difficulty date: December 5, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 21,028 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 2818 PHX - DSM - NR 6 EXTERNAL EMERGENCY EXIT LIGHT INOP.  MX RELAMPED, OPS NORMAL.
